I was prescribed 150mg at bedtime for insomnia; it's not working - I've only been taking it for a week. Can I discontinue it without tapering and not experience ugly withdrawal symptoms as its hasn't been in my system that long?
Tad late in answering your question. Hello there karma. I agree with Jenail, you shouldn't have any withdrawl symptons. Just curious though, why stop it so soon? You might want to give it a bit more time, or ask your doctor to increase it. I was on seroquel for several years. Dropped it only because, even with insurance, my co-pay I found to be too much. Tip if you like, now I take mirtazapine (Remeron), at night, early in the evening so by the time I retire to to go bed, I can feel it beginning to kick in. I'm an insomniac and need a drug in this area to help my sleep. I stay away from the benzos. They are to addictive for my liking. My dose is 135mg or 45mgx3. So, as an alternative, you might try mirtazapine. Best wishes to you.
Thank you for the replies. Pledge... I'm currently on 200mg/day of Topamax for bipolar disorder and would rather not take two 'mood stabilizing' medications if necessary since the Topa seems to do what it needs to, and I want to take as least amount of meds as possible... months ago, I "left" my doctor, and tapered off the Topa and Celexa thinking I was 'all set' after 5yrs of being on meds, and then realized I wasn't. Sigh. Now, after stopping and restarting, I've experienced months of hideous insomnia, and run the gamut of benzos, Ambien (regular and CR), and Lunesta, Trazodone (AWFUL - PURE HELL) then the Seroquel, trying to help my sleep issue. Seroquel and Lunesta both seem to give me next-day anxiety, so right now I'm going to take Xanax until my body readjusts to the medications again.
So, I'm waiting impatiently to get back to "normal"... whatever that is. Anyway, sorry for the long explanation, and thanks again for the reply.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2011 • 1 answer
Posted 22 Aug 2011 • 4 answers
Posted 3 Oct 2011 • 11 answers
Posted 7 Jan 2012 • 2 answers
I'm in withdrawal of meds and I keep vomiting and I rly want to stop. med was 800mg seroquelxr/daily
Posted 16 Jan 2013 • 4 answers